DocumentCode
1183487
Title
Simple maximum-likelihood decoding of generalized first-order Reed-Muller codes
Author
Schmidt, Kai-Uwe ; Finger, Adolf
Author_Institution
Commun. Lab., Technische Univ. Dresden, Germany
Volume
9
Issue
10
fYear
2005
Firstpage
912
Lastpage
914
Abstract
An efficient decoder for the generalized first-order Reed-Muller code RMq (1, m) is essential for the decoding of various block-coding schemes for orthogonal frequency-division multiplexing with reduced peak-to-mean power ratio. We present an efficient and simple maximum-likelihood decoding algorithm for RMq (1, m). It is shown that this algorithm has lower complexity than other previously known maximum-likelihood decoders for RMq (1, m).
Keywords
OFDM modulation; Reed-Muller codes; block codes; maximum likelihood decoding; modulation coding; OFDM; block-coding scheme; first-order Reed-Muller code; maximum-likelihood decoding; orthogonal frequency-division multiplexing; Concatenated codes; Control systems; Error correction codes; Fingers; Frequency division multiplexing; Iterative decoding; Iterative methods; Maximum likelihood decoding; OFDM; Phase shift keying;
fLanguage
English
Journal_Title
Communications Letters, IEEE
Publisher
ieee
ISSN
1089-7798
Type
jour
DOI
10.1109/LCOMM.2005.10009
Filename
1515667
Link To Document